# SDR P5CA2021101500389

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- System (JASC): 2161 · Cabin Temperature Controller
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO BACKUP EICAS ON FINAL APPROACH.( PERFORMED T/S PER FIM 21-61 FAULT TREE 804 REV 134. MSG CLEARED. OPS CHECK NORMAL. )
